# SDR P5CA9800269

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Spongy
- Location: Nr 2 Canoe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 CANOE FAIRING MIDDLE LOWER AREA FOUND SPONGY.  FIBERGLASS REPAIRED PER SRM 51-40-14.
